My BP's have started to go out of control here. I am taking 100mg labetalol 6 times a day. I cant tolerate 200mg at a time..:) I have had a nauseas feeling in my stomach for the last week now. I did call the OB on this. They told me to take B-6 and a half of a Unisom every 6 hours. This for some reason helps with the nauseas feeling. (Something to consider asking your OB about if you are having morning sickness.) My OB was going to add an additional BP med, but my BP's were doing good.
Here they are:
Now when I lay down on my left side:
I have been having frequent headaches along with the sound of a 'swishing' in my ears. It almost resembles to me the sound of the babies heartrate?!?! I did put in a call to my OB today. I was told by her nurse that if my BP's got to 150/100 to go to L&D. So, does 154/99 even out to 150/100? LOL I know I should be taking it as easy as possible even though I am not on bedrest. However all the kids have been sick and I feel like I am running myself ragged with all of them going back and forth to the PED. My Ped's nurse told me today that if I ended up in the hospital that my DH should call her and she would help him out with the kids. (She is an older lady and VERY SWEET!!...I thought this was soooo very kind of her!)
If I get more high reading like this tomorrow, I think I am going to head to the hospital just to at least let them run the PE panel again and hopefully do a 24 hr urine.
Sherry Fisher (28)
DH: Bill (35)
Proud Mama to:
#1) Alex 1/1/94-PE
#2) Abbie 12/17/97-PIH
#3 Will 08/03/02-PP PE
#4) EDD: 4/27/04
This section is for discussions with other women who have probably been through the same signs/symptoms that you may be experiencing. Please note, we cannot offer medical advice and encourage members to discuss their concerns with their doctors. New members, come on in and introduce yourself!
Users browsing this forum: No registered users and 5 guests